# SDR AALA202511042443

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 43,290 hours, 17,822 cycles
- System (JASC): 5240 · Service Doors
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 1R CHECK DOOR PRESSURE ON FORWARD FLIGHT ATTENDANT PANEL ILLUMINATED. MAINTENANCE REPLACED THE R1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PERCUSSION MECHANISM DIAPHRAGM (AALA202511031977) AND THE SCHRADER VALVE (AALA202511042443) PER AMM 52-10-00.
